# SDR AALA2009022500230

- Difficulty date: February 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES BELOW HANDLE ON INNER WEB OF FORWARD ENTRY DOOR.  CUT OUT DAMAGE AREA OF ONE INCH BY ONE INCH AND INSTALLED DOUBLER PER SRM 51-70-13-2R.
